# SDR ABXA2011051040

- Difficulty date: April 16, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N749AX
- Make and model: Boeing 767281
- Aircraft serial: 22226
- Aircraft time: 68,978 hours, 32,085 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT T-FITTING CORRODED (FAIL SAFE STRAP AREA).  REMOVED T-FITTING, DRILLED NEW REPLACEMENT FITTING IAW B767 SRM 51-40-05.  NEW FITTING TO BE RE-INSTALLED PER REA B653-59247-SB.
